How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 3057
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I took the Ella One contraceptive pill two days before I

This answer was rated:

Hi, I took the Ella One contraceptive pill two days before I took Levonelle ( the condom ripped) What effect will this have on me?

Hello Isla! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Can you please explain what exactly is your concern ?

Regards

Are you concerned about taking Ella one while you were already on Levonelle ?

Regards

Customer: replied 5 months ago.
I'm concerned as I have heard that you're not supposed to take Ellaone and Levonelle in the same cycle, and that Ella one can make Levonelle less effective therefore making it more likely that i could get pregnant?

Thanks for the information

The only thing which you can see is a slight irregularity in your period or at time a heavy period

But this should not make your contraceptive pill ineffective

Ideally only one of them has to be used but if you have used it there should be no problem and you are unlikely to get pregnant

Please do let me know if you have any other questions
If done please don't forget to leave a POSITIVE FEEDBACK RATING
Regards

Customer: replied 5 months ago.
Thank you , and if I was on my period when I took the pills, will that make a difference?

If you already have been on period then a condom breakage will not lead to pregnancy at all so nothing to worry about

Please do let me know if you have any other questions
If done please don't forget to leave a POSITIVE FEEDBACK RATING
Regards

DR. EHTISHAM and 3 other Medical Specialists are ready to help you
Customer: replied 5 months ago.
Okay thank you , you have put my mind at ease! Regards
Customer: replied 5 months ago.
Hi again, this week I've had a bit of bleeding , is this normal??
Customer: replied 5 months ago.
Because I was on my period during the time I took the pills?
As I said before this was expected as a part of menstrual irregularities
Regards,